# SDR 2001FA0000390

- Difficulty date: September 22, 2001
- Submitted: October 11, 2001
- Operation: General aviation
- Aircraft: N85122
- Make and model: Bbavia 7AC
- Aircraft serial: 7AC3855
- Engine: Cont A65*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: NA53B
- Part serial: 35885
- Condition: Inoperative
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE FAILURE, BELIEVE DUE TO FUEL STARVATION.  GOOD FUEL FLOW UP TO CARBURETOR.  NO CONTAMINATION FOUND WITH GASCOLATOR.  UPON CARBURETOR DISASSEMBLY FOUND VERY FINE DIRT IN CARBURETOR FUEL STRANER AND FLOAT CHAMBER.  ALSO, FOUND MAIN AIR BLEED JET NEARLY TOTALLY OBSTRUCTED WITH GUMMY LIKE FOREIGN MATTER.  PROBABLE CAUSE:  FUEL FLOW IMBALANCE.  ONE EITHER OBSTRUCTION OF AIR JET OR FUEL JET.
